# SDR SWIA201642353

- Difficulty date: June 21, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 34,489 hours, 28,962 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP, OTBD VANE CAP IS CHAFED.  REMOVED AND REPLACED LT INBD FLAP, IAW SRM.
